# SDR DLM88953987

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Dented
- Location: Lt Engine
- Component: 5930645509
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E RING HAS DENT AT 9 O'CLOCK POS.  REPAIRED PER SRM 54-04.  FOUND DURING SHOP INSPECTION FOR NR 1 INTAKE COWL.
